Library / Nonparametric Maximum Likelihood Approach to Multiple change-point Problems


Reference

Changliang Zou, Guosheng Yin, Long Feng, Zhaojun Wang “Nonparametric maximum likelihood approach to multiple change-point problems” (2014) // The Annals of Statistics. Publisher: Institute of Mathematical Statistics. Vol. 42. No 3. DOI: 10.1214/14-aos1210

Bib

@Article{zou2014,
  title = {Nonparametric maximum likelihood approach to multiple change-point problems},
  volume = {42},
  issn = {0090-5364},
  url = {http://dx.doi.org/10.1214/14-AOS1210},
  doi = {10.1214/14-aos1210},
  number = {3},
  journal = {The Annals of Statistics},
  publisher = {Institute of Mathematical Statistics},
  author = {Zou, Changliang and Yin, Guosheng and Feng, Long and Wang, Zhaojun},
  year = {2014},
  month = {jun}
}